• Title of article

    The Lp-Minkowski problem and the Minkowski problem in centroaffine geometry

  • Author/Authors

    Kai-Seng Chou ، نويسنده , , Xu-Jia Wang ، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    51
  • From page
    33
  • To page
    83
  • Keywords
    Lp-Minkowski problem , Centroaffine Minkowski problem , Monge–Ampère equation , Blaschke–Santalo inequality
  • Journal title
    Advances in Mathematics
  • Serial Year
    2006
  • Journal title
    Advances in Mathematics
  • Record number

    295013